Get Your Dog Care Questions Answered by Experts
Hello and thanks for trusting me to help you and Sally today. I am a licensed veterinarian with over 25 years experience and would be happy work with you.
That amount of cyclobenzaprine in that size dog is just at the level where we could start to see toxic side effects. Since it hasn't been that long since she ingested it, you could try to evacuate her stomach so less would be absorbed. Do you have any peroxide in the house?
OK, how is she acting currently?
Can you put your fingers on her chest and feel her heart? If so, can you get a heart rate (beats per minute)?
The typical signs we would expect to see after an overdose would be depression, wobbly gait, increased heart rate, vocalizing, dilated pupils (not responding well to direct light), hyperactive, and/or other behavior disorders. It doesn't sound like you are seeing any of those and since you were right on the edge of where we would start to see them, you may be lucky. This drug's effects can persist for a long time, so I would continue to monitor for the next day or so. If any of the above signs occur, I would seek immediate veterinary attention for treatment with drugs to reverse the signs.
I hope this is helpful. Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please reply so I can clarify for you.
My posted replies are for general education only and not meant as a diagnosis. Only after a thorough veterinary examination can a diagnosis for your pet be made and specific treatments be advised or medications be prescribed.
Yes, if you don't see any of those signs by then, you should be out of the woods.
You are most welcome and good luck.